# SDR DALA2023091907695

- Difficulty date: September 18, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 7,330 hours, 853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 EMERGENCY EXIT SIGNS INOPERATIVE AT LOCATIONS:601. CORRECTIVE ACTION: PERFORMED T/S. EMERGENCY LIGHT TEST OK. NOTED FUNCTION NORMAL. (2976380)
